# SDR ABXR20091005033

- Difficulty date: October 5, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 65176724
- Part serial: NSN328
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP, THE NOSE LANDING GEAR DRAG BRACE/ACTUATOR TRUNNION FITTING HAD CORROSION UNDER THE BEARING SURFACE.  THE NOSE LANDING GEAR DRAG BRACE/ACTUATOR TRUNNION FITTING WAS REMOVED AND REPLACED.  ITEM WAS RETURNED TO SERVICE.
